Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
Are you on any medication?
And do you have any diagnosed medical conditions?
Please enter chat and use reply to interact.
Yes as follows:- Amlodopine 10mgs, Eplerenone 25mgs, Olmesartan 40mgs, Propranol 160mgs, Simvastatin 20mgs. I had heart problems about 7 years ago caused by high blood pressure.....the medication has worked well and I have had no similar problems.
Okay and do you have any symptoms of lower urinary tract irritation like having to get up at night to urinate, increase in the frequency of urination and poor stream of urine or urgency?
Yes.....that's exactly it.
And since when have you had the bleeding in urine?
I've only noticed it this morning but it could have been earlier during the night.
Do you have pain in the perineal area or pain going to the tip of the penis?
Its a burning sensation at the tip of the penis.
Okay, Charles, this seems like Prostatitis and this should be addressed by your PCP or a Urologist.
For now I would suggest that you start on a urine alkalinzer like disodium citrate sachets thrice a day.
You should also start on cranberry juice and an anti inflammatory like Naproxen 550 mg twice daily.
You will require a urine culture and a semen analysis and culture along with an ultrasound of the prostate, PSA test and a prostate examination.
Thank you for your diagnosis and advice. I will see if I can find a chemist that is open on a Sunday but I will get the cranberry juice anyway. I will see if I can get an appt with my doctor tomorrow. In the meantime is there anything else I should do or not do?
Yes, drink a lot of water.
And a high fiber diet so that you do not develop constipation as that can aggravate prostate swelling.
Thank you Doctor Uzair........its a relief to know the diagnosis. I will take this info to my Doctor tomorrow. I will provide you with an 'excellent' credit rating to show my appreciation and confidence in your skill.
Thank you very much. Take care.